| Catalog Number |
82009 |
| Medical Device Problem Codes |
Overheating of Device (1437); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that 30k cav.Thinsert-fg,packed overheats and has no water flow.No injury occurred.
Additional Manufacturer Narrative
Adding udi # (b)(4), this is a follow up report to report this information.Investigation results: returned qty.1 insert, 82009, 23017-00089922, 52, warranty test method / gp005-wi02 inductance: gauge id# 5349 due: (b)(6) 2024 result: 2.98.Tested on: g136 gage id# 9626-2 due date: (b)(6) 2023 set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec.Other visual observation: insert tip is clogged, no water flow.